Asymptotic differential algebra

Matthias Aschenbrenner, Lou van den Dries

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationAnalyzable functions and applications
PublisherAmer. Math. Soc., Providence, R.I.
Pages49-85
Number of pages37
Volume373
DOIs
StatePublished - 2005

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Aschenbrenner, M., & van den Dries, L. (2005). Asymptotic differential algebra. In Analyzable functions and applications (Vol. 373, pp. 49-85). (Contemp. Math.). Amer. Math. Soc., Providence, R.I.. https://doi.org/10.1090/conm/373/06914